Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 26, NWS Gaylord, MI

June 20, 2007Benzie County, Manistee County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 20, 2007, 7:40 PM EDT for Benzie County, Manistee County, Michigan. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2007, 7:40 PM EDT (23:40 UTC)
Expired
Jun 20, 2007, 8:31 PM EDT
In force
51 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

Counties Benzie County, MI, Manistee County, MI

The radar

The NCL Michigan radar (KAPX), 118 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:04 PM EDTHAIL 1Benzonia, MIDIME TO QUARTER SIZED HAILSTONES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 202339
SVRAPX
MIC019-101-210045-
/O.NEW.KAPX.SV.W.0026.070620T2340Z-070621T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
740 PM EDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENZIE COUNTY IN NORTHERN LOWER MICHIGAN...
  MANISTEE COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 845 PM EDT

* AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
  MILES NORTHWEST OF FRANKFORT...MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRANKFORT...
  ELBERTA...
  BEULAH...
  ARCADIA...
  BENZONIA...
  PIERPORT...
  THOMPSONVILLE...
  COPEMISH...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS AND CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 4476 8621 4463 8640 4437 8622 4417 8584
      4454 8583

$$

LAWRENCE
4 follow-up statements
000 
WWUS34 KAPX 202356
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
756 PM EDT WED JUN 20 2007

MIC019-101-210045-
/O.CON.KAPX.SV.W.0026.000000T0000Z-070621T0045Z/
BENZIE MI-MANISTEE MI-
756 PM EDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR MANISTEE AND BENZIE COUNTIES...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BENZONIA...OR ABOUT OVER BEULAH...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THOMPSONVILLE...
  COPEMISH...

ALL THUNDERSTORMS PRODUCE DANGEROUS LIGHTNING. REMAIN INDOORS AWAY 
FROM WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY 
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4476 8614 4460 8626 4445 8607 4440 8585
      4458 8580

$$

LAWRENCE
000 
WWUS34 KAPX 210006
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
805 PM EDT WED JUN 20 2007

MIC019-101-210045-
/O.CON.KAPX.SV.W.0026.000000T0000Z-070621T0045Z/
BENZIE MI-MANISTEE MI-
805 PM EDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR MANISTEE AND BENZIE COUNTIES...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR THOMPSONVILLE...MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COPEMISH...

HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN BENZONIA AT 804 PM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4476 8614 4460 8626 4445 8607 4440 8585
      4458 8580

$$

LAWRENCE
000 
WWUS34 KAPX 210020
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
819 PM EDT WED JUN 20 2007

MIC019-101-210045-
/O.CON.KAPX.SV.W.0026.000000T0000Z-070621T0045Z/
BENZIE MI-MANISTEE MI-
819 PM EDT WED JUN 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR MANISTEE AND BENZIE COUNTIES...

AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR COPEMISH...OR ABOUT 5 MILES SOUTHEAST OF 
THOMPSONVILLE...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED WITH THIS STORM.

THIS STORM HAS ALSO SHOWN SIGNS OF WEAKENING OVER THE PAST 10 
MINUTES...BUT REMAINS CAPABLE OF PRODUCING SEVERE WEATHER.

LAT...LON 4461 8599 4451 8602 4446 8603 4440 8585
      4456 8579

$$

LAWRENCE
000 
WWUS34 KAPX 210031
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
831 PM EDT WED JUN 20 2007

MIC019-101-210041-
/O.CAN.KAPX.SV.W.0026.000000T0000Z-070621T0045Z/
BENZIE MI-MANISTEE MI-
831 PM EDT WED JUN 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR MANISTEE AND BENZIE COUNTIES
IS CANCELLED...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
AND EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.

HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN BENZONIA WITH THIS 
STORM. 

LAT...LON 4461 8599 4451 8602 4446 8603 4440 8585
      4456 8579

$$

LAWRENCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:31 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 20, 7:31 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
731 PM EDT WED JUN 20 2007

.AVIATION...BAND OF SHOWERS AND THUNDERSTORMS THAT ORIGINATED OVER
UPPER MI/NORTHEAST WI DROPPING SOUTH OF THE STRAITS...STRONGEST
ACTIVITY WILL IMPACT TVC THROUGH 01Z WITH SOME GUSTY WINDS.
FARTHER EAST ANTICIPATING RAIN AT PLN TO END AT TAF ISSUANCE...AND
APN WITHIN AN HOUR OR TWO. CONDITIONS SHOULD IMPROVE AFTER
THAT...WITH COLD FRONTAL PASSAGE EXPECTED IN THE 05Z-09Z TIME
FRAME. AS LOW LEVEL THETA-E RIDGE POKES INTO LOWER MI LATER THIS
EVENING AHEAD OF COLD FRONT...CANT RULE OUT SOME ADDITIONAL
DEVELOPMENT THAT COULD IMPACT TVC THROUGH MIDNIGHT OR SO THOUGH
THINK THE BULK OF THE EVENING PRECIPITATION WILL BE SOUTH OF M-72.
EXPECT MAINLY CLEAR SKIES THURSDAY WITH GUSTY NORTHWEST WINDS.

JPB

&&

.DISCUSSION... /ISSUED 353 PM EDT WED JUN 20 2007/

LATEST RUC ANALYSIS AND VIS/IR/WV/RADAR IMAGERY SHOW A SURFACE
LOW LOCATED OVER SOUTHERN ONTARIO WITH A TRAILING COLD FRONT
MOVING SE ACROSS LAKE SUPERIOR...WESTERN UPPER MICHIGAN AND
NORTHERN WISCONSIN. CONVECTION HAS DEVELOPED RAPIDLY THIS
AFTERNOON ACROSS WESTERN AND CENTRAL UPPER AHEAD OF THE FRONT
WHERE THE JUICIER AIRMASS RESIDES. GREAT DYNAMICS AHEAD OF THE
FRONT WITH 0-6KM BULK SHEAR VALUES 50-60KTS AND SB CAPES AROUND
1000 J/KG ARE SUPPORTING SEVERE THUNDERSTORMS NEAR MQT. LEADING
EDGE OF THIS JUICY AIR REMAINS ACROSS LAKE MICHIGAN AND CENTRAL
UPPER AND IS KNOCKING ON THE DOOR...USHERED IN BY A 30-40KTS 850MB
LLJ. SOME SHOWERS AND ISOLATED THUNDERSTORM HAVE DEVELOPED ALONG
THIS THETAE GRADIENT AND HAVE IMPACTED PORTIONS OF EASTERN UPPER
AND ARE CROSSING NORTHERN LAKE MICHIGAN AT THE MOMENT. MAIN
FORECAST CONCERNS FOR THE REST OF TODAY AND TONIGHT INCLUDE SHOWER
AND THUNDERSTORM POTENTIAL.

TONIGHT...SHORTWAVE MOVING ACROSS SOUTHERN ONTARIO THIS
AFTERNOON...WILL CONTINUE ITS ESE JAUNT AND PASS ACROSS NORTHERN
LAKE SUPERIOR THIS EVENING.  BUT STRONG NW WINDS WITHIN A 105KT JET
STREAK ALONG WITH THIS SHORTWAVE WILL PUSH A COLD FRONT ACROSS THE
AREA.  COOL...DRY AIRMASS EARLY THIS AFTERNOON WILL GAVE WAY TO A
INCREASINGLY WARM/MOIST AIRMASS AS A 30KT WESTERLY LLJ ADVECTS
HIGHER THETAE AIR IN FROM MINNESOTA AND WISCONSIN.  EXPECT A BAND OF
SHOWERS AND THUNDERSTORMS TO DEVELOP WITHIN THIS 850MB THETAE AXIS
AHEAD OF THE FRONT AND REACH EASTERN UPPER BETWEEN 21-00Z AND THEN
SWEEP ACROSS NORTHERN LOWER BETWEEN 00-06Z.  SEVERE POSSIBILITIES
CONTINUE TO LOOK MARGINAL.  ON THE FAVORABLE SIDE...WIND FIELDS ARE
IMPRESSIVE WITH A 30-40KT LLJ...40-50KT AT 700MB...AND 60-70KTS AT
500MB WHICH EQUATES TO 50-60KT 0-6KM BULK SHEAR...AND DECENT FORCING
FROM THE COLD FRONT.  ON THE OTHERHAND...BEST UPPER LEVEL SUPPORT IN
THE FORM OF DPVA AND DIVERGENCE WITHIN THE LEFT EXIT REGION OF 105KT
JET STREAK LOOKS TO REMAIN TO THE NORTH OVER ONTARIO.  BUT THE
BIGGEST LIMITING FACTOR CONTINUES TO BE THE AMOUNT OF INSTABILITY
FOR WHICH THE FRONT CAN TAP INTO.  SURFACE TEMPS/DEWPOINTS CONTINUE
TO BE SLOW TO RISE THIS AFTERNOON WITH THE 850MB THETAE GRADIENT
STILL RESIDING JUST WEST OF THE AREA.  WITH THE JUICIER AIRMASS
ARRIVING OVER THE NEXT SEVERAL HOURS...IF PORTIONS OF EASTERN UPPER
COULD REACH T/TD OF 72/55...ABOUT 500 J/KG OF ML CAPE COULD BE
REALIZED.  ONCE THE SUN GOES DOWN...SKINNY ELEVATED INSTABILITY
BETWEEN 400-700 J/KG WILL EXIST AHEAD OF THE FRONT SO CANNOT RULE
OUT SOME CONVECTION SUSTAINING ITSELF THROUGH THE EARLY OVERNIGHT
HOURS.  IT WOULD NOT TAKE MUCH FOR THESE THUNDERSTORMS TO TAP INTO
THE STRONGER WINDS ALOFT...AND WILL CONTINUE TO MENTION THE THREAT
OF DAMAGING WINDS AND LARGE HAIL...WITH MORE EMPHASIS ON THE WIND
THREAT.

MPC

REST OF THE FORECAST (THURSDAY THROUGH NEXT WEDNESDAY)...SEASONABLE
TEMPERATURES AND LOW HUMIDITY LEVELS WILL CONTINUE OVER THE NEXT
COUPLE OF DAYS. WARMER AIR WILL BEGIN TO WORK ITS WAY IN OVER THE
WEEKEND BUT THE HUMIDITY WILL REMAIN RELATIVELY LOW. THE BEGINNING
OF NEXT WEEK WILL TURN VERY WARM AND ELEVATED HUMIDITY LEVELS WILL
TEND TO MAKE IT FEEL UNCOMFORTABLE. A COLD FRONT IS EXPECTED TO MOVE
THROUGH LATER TUESDAY INTO EARLY WEDNESDAY WHICH WOULD BRING SOME
RELIEF.

THURSDAY INTO FRIDAY...TROUGHING ALONG THE WEST COAST WILL LEAD TO
INCREASING DOWNSTREAM RIDGING ACROSS THE WESTERN GREAT LAKES. HIGH
PRESSURE AT THE SURFACE WILL BUILD DOWN FROM THE NORTH. MEAN
1000-500 MB RH BETWEEN 40 AND 50 PERCENT THURSDAY DROPS TO 30 TO 40
PERCENT ON FRIDAY. THIS SHOULD LEAD TO PARTLY CLOUDY CONDITIONS. 850
MB TEMPERATURES BETWEEN PLUS 8 AND 10 C BOTH DAYS EXPECTED TO LEAD
TO HIGHS IN THE 70S ACROSS THE ENTIRE FORECAST AREA (HIGHEST
SOUTHERN ZONES). COMFORTABLY COOL AT NIGHT WITH LOWS RANGING FROM
THE MIDDLE 40S TO LOWER 50S.

SATURDAY AND SUNDAY...EXTENDED MODELS ARE IN GENERAL AGREEMENT THAT
THE RIDGE CONTINUES TO SLOWLY AMPLIFY. THERE ARE DIFFERENCES ON THE
HANDLING OF A CUTOFF LOW UNDER THE RIDGE SOMEWHERE IN THE VICINITY
OF THE LOWER MISSISSIPPI VALLEY. THIS IS THE ONE FEATURE THAT HAS
THE POTENTIAL TO MESS UP THE ONGOING FORECAST...OTHERWISE A PLEASANT
WEEKEND IS ANTICIPATED WITH CONTINUED LOWER HUMIDITY LEVELS. 850 MB
TEMPERATURES BLOSSOM TO BETWEEN PLUS 13 AND 15 C SATURDAY THEN TO
BETWEEN PLUS 14 AND 16 C SUNDAY. THEREFORE HIGHS RANGING FROM THE
MIDDLE 70S NORTH TO THE LOWER 80S SOUTH EXPECTED.

MONDAY AND TUESDAY...RIDGE CONTINUES TO BUILD WITH A MORE MOIST
SOUTH SOUTHWEST SURFACE FLOW LEADING TO HIGHER HUMIDITY LEVELS. AS
850 MB TEMPERATURES RISE TO BETWEEN PLUS 18 AND 20 C HIGHS WILL
INCREASE TO NEAR 80 NORTH AND AROUND 90 SOUTH. A NORTHERN STREAM
SHORT WAVE AND ASSOCIATED SURFACE COLD FRONT WILL APPROACH FROM THE
NORTHWEST TUESDAY LEADING TO CHANCE POPS ACROSS NORTHERN ZONES ON
TUESDAY.

WEDNESDAY...SURFACE COLD FRONT IS SHOWN TO PUSH ACROSS THE REGION.
TIMING THIS FAR OUT IS OBVIOUSLY IN QUESTION BUT WILL CONFINE CHANCE
POPS TO EASTERN/SOUTHERN ZONES TO LINE UP WITH SURROUNDING OFFICES.
ANY COOL AIR PUSH SHOULD BE MINIMIZED AS A ZONAL FLOW ALOFT IS SHOWN
TO DEVELOP FOR THE MIDDLE OF NEXT WEEK. FORECAST HIGH TEMPERATURES
WILL BE A FEW DEGREES LOWER THAN PREVIOUS DAYS BUT STILL RANGE FROM
THE MIDDLE 70S NORTH TO THE MIDDLE 80S FAR SOUTH.

SULLIVAN

&&

.APX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 20, 7:37 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
737 PM EDT WED JUN 20 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-211000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
737 PM EDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...REST OF THE AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS
EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY WEST
OF M-37...INCLUDING AREAS AROUND MANISTEE AND FRANKFORT.  HAIL IN
EXCESS OF 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH WILL
BE THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY ANY DAMAGE REPORTS TO THE NATIONAL WEATHER
SERVICE.

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:18 PM EDTSpecial Marine WarningAPX87 min
Jun 20, 6:40 PM EDTSpecial Marine WarningAPX38 min
Jun 20, 7:33 PM EDTSpecial Marine WarningAPX25 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.